Ask Eileen

Dizziness and menopause

Dizziness can be a worrying symptom of the menopause

Need help to change your menopause for the better? My FREE 7-day plan will provide you with the information, support and advice you need as well as a FREE sample of Menopause Support.

"I started taking the sample pack, definitely felt more in control emotionally and had more energy in a couple of days." Jenny, UK

error good
error good
error good
error good
error good
Please insert your postcode or county good
error good

Menopause Support can provide support to the body through all stages of the Menopause but is especially useful when broad range of symptoms such as hot flushes, irritability, tiredness, pains and aches, vaginal dryness etc kick in.

  • Made from fermented soya beans
  • Support for all stages of the menopause
  • Also contains magnesium and hibiscus

A herbal dietary supplement containing soy isoflavones, magnesium and hibiscus extract for all stages of the menopause.

TIP: Read why so many women recommend Menopause Support for before, during & after the menopause

36 Comments

Add your comments

Your email address will not be published. All fields are required.


Check input OK
Check input OK

             

  • Sam's photo avatar
    Sam — 20.09.2017 10:20
    Hi Im on 1mg elleste duet was feeling great then slowly while Im on my 3rd packet which is reaching my 3 months. My dizziness and lightheadness is staring to creep back in. Should I up to 2mg ? Has my body got used to 1mg or should I try something else. Please can you help as its really upsetting me and I cant go back to that awful place when menopause was taking over my life. Thank you Sam

    Reply

    • eileen's photo avatar
      eileen — 21.09.2017 12:23
      Hi Sam You would need to go and see your doctor about this as only they can advise you on how to go from here, we are not allowed to advise on prescribed drug use, sorry.

      Reply

  • Sam's photo avatar
    Sam — 13.08.2017 14:39
    Hi Im on elleste duet for menopause symptoms. My worst symptom is dizziness. Had all my bloods done all ok. Dr thinks the dizziness is caused with the menopause. I also have high BP and I am on Ramapril. Is there anything I can take with the hrt to help me with the dizziness please. Many thanks Sam

    Reply

    • eileen's photo avatar
      eileen — 14.08.2017 10:49
      Hi Sam Hopefully the tips above will help with your dizziness but you could try the Menopause Support as well, this is fine with HRT, although it could take about 4 weeks to start showing benefit.

      Reply

    • Sam's photo avatar
      Sam — 14.08.2017 15:48
      Hi if the menopause will help with the dizziness then I would definately like to try them please

      Reply

    • eileen's photo avatar
      eileen — 15.08.2017 14:08
      Hi Sam You can apply for a free pack www.avogel.co.uk/join

      Reply

    • Sam's photo avatar
      Sam — 18.08.2017 05:33
      Hi I have applied for the free pack thank you so much. Has this tablet helped people with the dizziness before ? Thank you Sam

      Reply

    • Eileen's photo avatar
      Eileen — 18.08.2017 07:33
      Hi Sam it does help some people. Every one is different!

      Reply

    • Sam's photo avatar
      Sam — 19.08.2017 18:09
      Hi Eileen I have received my menopause support and started taking the tablets as you said they were ok to take with HRT Elleste duet. I also read that you need to take B12 vitamins . Can I also take feroglobin capsules. I suffer with the lightheadness and dizziness mostly thank you sam

      Reply

    • eileen's photo avatar
      eileen — 22.08.2017 10:22
      HI Sam B12 is best taken as part of a vitamin B Complex unless you have been diagnosed with B12 deficiency by your doctor. If you have had a few heavy periods then a short course of Feroglobin should be fine

      Reply

  • June's photo avatar
    June — 09.08.2017 12:52
    I get hot and sweaty and dizziness, it's like my sugar levels have dropped as I want something sweet, this seems to help the symptoms subside. I am 48. Any ideas

    Reply

    • eileen's photo avatar
      eileen — 10.08.2017 08:48
      Hi June It is more than likely that this blood sugar yo-yo effect is actually triggering the sweating and dizziness and this is really common in the menopause. The falling hormones can affect your blood sugar control and this can become unbalanced very quickly. Unfortunately, sugar is the worst thing for helping this - having something sweet will make you feel better quickly as it raises up your blood sugar levels but afterwards there will be a swift 'crash' making you feel worse so you have more sugar foods and this can keep repeating. The best thing to do is eat little and often but have protein/fat foods as these will keep your blood sugars stable. Foods such as nuts, seeds, full fat plain yogurt (no sugar!), oatcakes and cheese etc make for good, healthy snacks that will not trigger this response.

      Reply

Menopause support – Soy Isoflavones for all stages of the menopause

60 tablets

€ 16.95

Find a stockist

Menopause Support can be used to help you through all stages of the menopause.
More info

Our customers love us!

We are proud of the high standard of customer service we deliver and our customers love us so much they give our service a 98% rating. That’s pretty close to perfect!

Read some of our customer ratings

Good Health Starts In The Kitchen

Great tasting recipes to nourish the body from the inside out this winter.

Let's get cooking

Prepare for winter

Echinaforce® is our must-have remedy for the approaching cold & flu season. It's never too early to stock up!

Get yours now

Did you know?

Increasing your vitamin C intake now will help strengthen your immune system for the arrival of cold & flu season

Up your Vitamin C
Free sample of Menopause Support